# SDR SWAA2022072517976

- Difficulty date: June 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bear Strap
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPICAL CRACK FOUND EMANATING FROM INTERNAL FASTENER OPPOSITE FITTING LATCH AT FORWARD GALLEY DOOR (R1) BEAR STRAP ; BS 290-296 ; BETWEEN S-8R AND S-9R. CRACK LENGTH 0.531'. TYPICAL CRACK FOUND EMANATING FROM INTERNAL FASTENER OPPOSITE FITTING LATCH AT FORWARD GALLEY DOOR (R1) BEAR STRAP BS 290-296 BETWEEN S-8R AND S-9R. CRACK LENGTH 0.531&#34;. / [01] INSTALLED EWIS PROTECTION AT FORWARD GALLEY DOOR (R1) BEAR STRAP ; BS 290-296 ; REF.B-737-700.SRM 53-10-01-2R-6.;[15] FABRICATED THE REPAIR PARTS ( DOBLER AND TRIPLER.)AS PER REFER TO TABLE 201/REPAIR 6; FIGURE 202. MATERIAL USED 2024-T3. 0.100 IN. P.O#1771721/ 2024-T3. 0.063 IN. P.O#1771721. REF. B737-700. SRM 53-10-01-2R-6. STEP 4-E.;[16] VERIFIED 15. OK TO TREAT AND PRIME.;[17] TREATED AND PRIMED DOUBLER; TRIPLER & FUSELAGE AS PER REF. B-737-700. SRM-53-10-01-2R-6 REPAIR 6. STEP: 4/J - K.;;[22] R1 DOOR CUT OUT; INSTALLED FASTENER AT REPAIR AT 92% COMPLETED REF. B-737-700. SRM-51-40-02-0G-0.;[30] ACCOMPLISHED REPAIR OF CRACK FOUND ON BEAR STRAP AT FWD GALLEY DOOR UPPER FWD CUTOUT CORNER PER INSTRUCTIONS ON ATTACHED EA 22-153-01781 AND B737-700 SRM 53-10-01-2R-6;[31] VERIFIED STEPS #28 AND #29.;[32] FINAL INSPECTION; ACCOMPLISHED BEAR STRAP AT FWD GALLEY DOOR UPPER FWD CUTOUT CORNER REPAIRED PER INSTRUCTIONS ON ATTACHED EA 22-153-01781 AND B737-700 SRM 53-10-01-2R-6.
